Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 53, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 25, 2010, 12:03 AM CDT for Potter County, Randall County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 12:03 AM CDT (05:03 UTC)
- Expired
- May 25, 2010, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 16 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:37 AM CDT | HAIL 1 | 3 Ene Amarillo, TX | 10TH AND EASTERN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 9:50 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4563 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306 WFUS54 KAMA 250503 TORAMA TXC375-381-250545- /O.NEW.KAMA.TO.W.0053.100525T0503Z-100525T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1203 AM CDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... EASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS. NORTH CENTRAL RANDALL COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1245 AM CDT * AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES NORTH OF AMARILLO...MOVING NORTHEAST AT 25 MPH. IN ADDITION TO THE TORNADO THREAT...THIS STORM IS CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND GOLF BALL SIZE HAIL. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AMARILLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER NOW. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3560 10180 3530 10163 3506 10190 3510 10209 TIME...MOT...LOC 0503Z 225DEG 21KT 3531 10180 $$ JOHNSON
2 follow-up statements
051 WWUS54 KAMA 250520 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1220 AM CDT TUE MAY 25 2010 TXC375-381-250545- /O.CON.KAMA.TO.W.0053.000000T0000Z-100525T0545Z/ POTTER TX-RANDALL TX- 1220 AM CDT TUE MAY 25 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR NORTH CENTRAL RANDALL AND EASTERN POTTER COUNTIES... AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO MONITOR A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED SEVERAL WALL CLOUDS OVER AMARILLO. IN ADDITION TO THE TORNADO THREAT...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS OVER AMARILLO...MOVING NORTHEAST AT 25 MPH. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3553 10176 3530 10163 3506 10190 3510 10209 TIME...MOT...LOC 0518Z 225DEG 21KT 3537 10172 $$ JOHNSON
518 WWUS54 KAMA 250543 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1243 AM CDT TUE MAY 25 2010 TXC375-381-250552- /O.EXP.KAMA.TO.W.0053.000000T0000Z-100525T0545Z/ POTTER TX-RANDALL TX- 1243 AM CDT TUE MAY 25 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL RANDALL AND EASTERN POTTER COUNTIES WILL EXPIRE AT 1245 AM CDT... AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE TORNADO WARNING IS BEGINNING TO BECOME OUTFLOW DOMINANT. THIS STORM WILL STILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3553 10176 3530 10163 3506 10190 3510 10209 TIME...MOT...LOC 0542Z 225DEG 21KT 3547 10160 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 10:28 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 24, 10:28 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1028 PM CDT MON MAY 24 2010 .UPDATE... WITH THE EMERGENCE OF THE LOW LEVEL JET...STRONG TO SEVERE STORMS WILL CONTINUE A BIT LONGER INTO THE NIGHT. NEW WATCH IS SEVERE THUNDERSTORM WATCH NUMBER 220 UNTIL 2 AM CDT FOR MOST OF THE EASTERN HALF OF THE AREA. THE ATMOSPHERE WILL EVENTUALLY STABILIZE LATE TONIGHT AND SHOULD LIMIT UPDRAFT POTENTIAL. OTHERWISE...MOISTURE WILL BE REPLENISHED EAST OF THE DRYLINE WHICH STRETCHED ACROSS THE WESTERN PARTS OF THE PANHANDLES. OVERNIGHT LOW TEMPERATURES SHOULD STAY WARM THOUGH A WEAK COLD FRONT WILL BE APPROACHING FROM THE NORTHWEST AND WILL BEGIN TO COOL TEMPERATURES EARLY TUESDAY MORNING...ESPECIALLY OVER THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES. NUNEZ && .PREV DISCUSSION... /ISSUED 812 PM CDT MON MAY 24 2010/ UPDATE... UPDATED FORECAST TO EXTEND TORNADO WATCH NUMBER 212 UNTIL 10 PM FOR MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND RANDALL WERE REMOVED FROM THE WATCH. STRONG TO SEVERE STORMS SHOULD PERSIST EAST OF THE DRYLINE THAT CURRENTLY BISECTS THE PANHANDLES. NUNEZ PREV DISCUSSION... /ISSUED 640 PM CDT MON MAY 24 2010/ AVIATION... DRYLINE HAS HALTED ITS EASTWARD PROGRESSION INTO THE CENTRAL PARTS OF THE PANHANDLES...AND WAS NOW DRIFTING BACK TO THE WEST. AS A RESULT...THE CHANCE OF THUNDERSTORMS STILL EXISTS OVER KAMA AND KGUY THROUGH EARLY THIS EVENING. WE KEPT THE CB REMARK FOR KAMA AND KGUY TO ACCOUNT FOR ISOLATED STORMS. LATER TONIGHT...LOW CLOUDS ARE LIKELY TO RETURN TO KAMA AND KGUY WHEN THE LOW LEVEL JET DEVELOPS OVERNIGHT. WE ARE NOT SURE HOW FAR WEST THESE MVFR CONDITIONS WILL EXTEND WITH THE DRYLINE POSITION STILL UNCERTAIN. KDHT IS EXPECTED TO STAY VFR AT THIS TIME. NUNEZ PREV DISCUSSION... /ISSUED 230 PM CDT MON MAY 24 2010/ DISCUSSION... SEVERE WEATHER DURING THE SHORT TERM PART OF THE FORECAST WILL REMAIN THE MAIN WEATHER CONCERN THIS AFTERNOON...SO WILL BE FAIRLY BRIEF. UPPER LEVEL TROUGH ACROSS THE FOUR CORNERS REGION HAS ASSUMED A NEGATIVE TILT AS IT EJECTS TO THE NORTHEAST INTO THE NORTHERN PLAINS STATES. THUNDERSTORMS HAVE ALL READY ERUPTED ALONG AND EAST OF APPROACHING DRYLINE. LATEST LAPS ANALYSIS INDICATES DRYLINE HAS SLIPPED INTO THE WESTERN ZONES WITH LOWER 30 DEWPOINTS ACROSS THE WEST WITH MIDDLE TO UPPER 60S TD/S IN THE EAST. RUC MESO ANALYSIS DATA REVEALS SBCAPES OF 2500 TO 3000 WITH SUFFICIENT SHEAR TO SUPPORT ORGANIZED CONVECTION...INCLUDING SUPERCELLS. LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE GIVEN BACKED SOUTHEASTERLY WINDS LOCATED ACROSS THE CENTRAL/EASTERN LOCATIONS. TORNADO WATCH WILL REMAIN IN EFFECT ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES UNTIL 800 PM CDT. COVERAGE MAY INCREASE LATER THIS AFTERNOON/EVENING AS THUNDERSTORM COMPLEX MAY EVOLVE...WHICH WILL CONTINUE TO SUPPORT A SEVERE WEATHER THREAT. LITTLE CHANGES WERE MADE ON TUESDAY AND WEDNESDAY SURFACE TROUGH AND DRYLINE WILL MEANDER ACROSS THE REGION...WITH THE CONTINUATION OF SHOWER AND THUNDERSTORM CHANCES. THE EXTENDED PORTION OF THE FORECAST REMAINS IN TACT AND UNCHANGED AS SEVERE WEATHER IS THE FOCUS OF THE SHORT TERM. UPPER LEVEL RIDGING WILL TAKE PLACE ACROSS THE PANHANDLES LATE WEDNESDAY THROUGH FRIDAY...ENDING PRECIP CHANCES. TEMPS WILL INCREASE BACK INTO THE MIDDLE TO UPPER 80S DURING THIS TIME. UPPER LEVEL RIDGE MAY DAMPEN SOME DURING THE LATTER PART OF THE WEEK...BUT FORECAST WILL REMAIN DRY ATTM. FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST DUE TO RECENT RAINS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/08
Hazardous weather outlook, May 24, 10:15 PM CDT, 1 hour 48 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1015 PM CDT MON MAY 24 2010 OKZ001>003-TXZ001>020-251100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1015 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE EASTERN HALF OF THE TEXAS PANHANDLE TONIGHT. SOME OF THE STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS,. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY FOR THIS AREA. IN ADDITION...SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED TONIGHT ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. THEREFORE...CAUTION IS ADVISED ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AS WELL AS THE EASTERN HALF OF THE TEXAS PANHANDLE INTO EARLY TUESDAY MORNING. ANDRADE
In the hours before
Local storm report, May 24, 10:24 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 10 S FARNSWORTH 36.18N 100.97W
05/24/2010 E60 MPH OCHILTREE TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000549
JACKSONLocal storm report, May 24, 10:47 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
&&
EVENT NUMBER AMA1000550
JACKSONLocal storm report, May 24, 11:06 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 11 S BORGER 35.50N 101.40W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000551
JACKSONSpecial weather statement, May 24, 11:14 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1114 PM CDT MON MAY 24 2010 OKZ003-TXZ005-250515- BEAVER OK-LIPSCOMB TX- 1114 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR LIPSCOMB AND BEAVER COUNTIES. AT 1113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF STRONG THUNDERSTORMS FROM KNOWLES TO 9 MILES WEST OF LIPSCOMB...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. JOHNSON
Local storm report, May 24, 11:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1156 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL LELIA LAKE 34.90N 100.77W
05/24/2010 E1.75 INCH DONLEY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000552
JACKSONLocal storm report, May 25, 12:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1202 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL AMARILLO 35.20N 101.82W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN FLORIDA AND KENTUCKY
&&
EVENT NUMBER AMA1000553
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 53 min |
| May 24, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 66 min |
| May 24, 8:32 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 28 min |
| May 24, 8:57 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 48 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Potter, Randall | 61 min |
| May 24, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 66 min |
| May 24, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 24, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 59 min |
| May 24, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 24, 10:05 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 24, 10:21 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson | 24 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| May 24, 10:37 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 23 min |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 67 min |
| May 24, 10:55 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 35 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 63 min |
| May 24, 11:13 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 32 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 57 min |
| May 24, 11:38 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 22 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 62 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| May 24, 11:53 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 37 min |
| May 24, 11:59 PM CDT | Tornado Warning | AMA | Carson, Donley, Gray, Roberts | 31 min |
| May 25, 12:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Hutchinson, Randall, Roberts | 66 min |
| May 25, 12:15 AM CDT | Tornado Warning | AMA | Collingsworth, Donley, Wheeler | 30 min |
| May 25, 12:16 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Potter, Randall | 4 hr |
| May 25, 12:28 AM CDT | Tornado Warning | AMA | Armstrong, Carson | 32 min |
| May 25, 12:38 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 67 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 25, 12:49 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 116 min |
| May 25, 1:05 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 25, 1:41 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Wheeler | 4 hr |
| May 25, 2:25 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| May 25, 2:29 AM CDT | Flash Flood Warning | AMA | Carson, Gray | 3 hr |
| May 25, 3:18 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 3 hr |
| May 25, 10:30 AM CDT | Areal Flood Advisory | AMA | Gray | 6 hr |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 43 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 39 min |
| May 25, 4:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 59 min |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 62 min |
| May 25, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.